# SDR CAL950960

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2511315
- Condition: Cracked
- Location: Bs 500b
- Part time: 62,342 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CRACKS IN FRAME AT BS 500B BETWEEN STR 19L AND STR 20L, AND BETWEEN STR 25L AND STR 27L.  THE CRACK AT EACH LOCATION WAS APPROXIMATELY .33 INCH LONG.  THE CRACKED SEGMENT OF FRAME WAS REMOVED AND REPLACED IAW BOEING DRAWING 65C25113.  (X)
